# SDR IPXA2021080972586

- Difficulty date: August 4, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 92,293 hours, 17,387 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: AEA7051501
- Condition: Gouged
- Location: Lt Center Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVCENTER LANDING GEAR LH TRUNNION FITTING(PILLOW BLOCK) CENTER GUIDE PIN HOLE HAS A DEEP GOUGE.REPAIRED GOUGED CENTER LANDING GEAR LH TRUNNION FITTING CENTER GUIDE PIN IAW VT-SAA EA 011-5340-01-A9280 REV I/R AND UPS EO MD115340-812246-A (MINOR).
